# SDR SWIA201436371

- Difficulty date: February 2, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 25,033 hours, 14,934 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 280 BULKHEAD LOWER WEB, CORROSION JUST ABOVE FS 280 CROSSBEAM AT LBL 12.5.  C-CHECK REPAIRED IAW REO.
